×

Found 216 Documents (Results 1–100)

A non-standard Bezout theorem for curves. (English) Zbl 07828772

Cheltsov, Ivan (ed.) et al., Birational geometry, Kähler-Einstein metrics and degenerations. Proceedings of the conferences, Moscow, Russia, April 8–13, 2019, Shanghai, China, June 10–14, 2019, Pohang, South Korea, November 18–22, 2019. Cham: Springer. Springer Proc. Math. Stat. 409, 725-747 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Leakage-resilience of the Shamir secret-sharing scheme against physical-bit leakages. (English) Zbl 1479.94336

Canteaut, Anne (ed.) et al., Advances in cryptology – EUROCRYPT 2021. 40th annual international conference on the theory and applications of cryptographic techniques, Zagreb, Croatia, October 17–21, 2021. Proceedings. Part II. Cham: Springer. Lect. Notes Comput. Sci. 12697, 344-374 (2021).
MSC:  94A62 94A60 94B05
PDFBibTeX XMLCite
Full Text: DOI

A formal proof of the computation of Hermite normal form in a general setting. (English) Zbl 1515.68350

Fleuriot, Jacques (ed.) et al., Artificial intelligence and symbolic computation. 13th international conference, AISC 2018, Suzhou, China, September 16–19, 2018. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 11110, 37-53 (2018).
MSC:  68V20 15A21 68V15
PDFBibTeX XMLCite
Full Text: DOI

About multiplicities and applications to Bézout numbers. (English) Zbl 1406.13031

Conca, Aldo (ed.) et al., Homological and computational methods in commutative algebra. Dedicated to Winfried Bruns on the occasion of his 70th birthday. Proceedings of the INdAM conference, Cortona, Italy, May 30 – June 3, 2016. Cham: Springer (ISBN 978-3-319-61942-2/hbk; 978-3-319-61943-9/ebook). Springer INdAM Series 20, 223-238 (2017).
MSC:  13H15 13A30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Bézout’s inequality for real polynomials. (English) Zbl 1386.13068

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry. 2. Dedicated to the memory of Arkadiusz Płoski, Kamil Rusek and Krzysztof Kurdyka on the occasion of their 70th and 60th birthdays. Łódź: Łódź University Press (ISBN 978-83-8088-922-4/hbk; 978-83-8088-923-1/ebook). 175-177 (2017).
MSC:  13H15 14A25 14P05
PDFBibTeX XMLCite
Full Text: DOI

Mathematics++. Selected topics beyond the basic courses. (English) Zbl 1330.00003

Student Mathematical Library 75. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2261-5/pbk). xii, 343 p. (2015).
PDFBibTeX XMLCite

A subalgebra of the Hardy algebra relevant in control theory and its algebraic-analytic properties. (English) Zbl 1327.30066

Douglas, Ronald G. (ed.) et al., The Corona problem. Connections between operator theory, function theory, and geometry. Selected papers based on the workshop, Toronto, Canada, June 2012. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer (ISBN 978-1-4939-1254-4/hbk; 978-1-4939-1255-1/ebook). Fields Institute Communications 72, 85-106 (2014).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the classification of perfect nonlinear (PN) and almost perfect nonlinear (APN) monomial functions. (English) Zbl 1368.11130

Charpin, Pascale (ed.) et al., Finite fields and their applications. Character sums and polynomials. Based on the invited talks of the RICAM-workshop, Strobl, Austria, September 2–7, 2012. Berlin: de Gruyter (ISBN 978-3-11-028240-5/hbk; 978-3-11-028360-0/ebook). Radon Series on Computational and Applied Mathematics 11, 145-168 (2013).
PDFBibTeX XMLCite

Plane algebraic curves. Transl. from the German by John Stillwell. Reprint of the hardback ed. 1986. (English) Zbl 1254.14002

Modern Birkhäuser Classics. Basel: Birkhäuser (ISBN 978-3-0348-0492-9/pbk; 978-3-0348-0493-6/ebook). x, 721 p. (2012).
PDFBibTeX XMLCite
Full Text: DOI

On bivariate interpolatory mask symbols, subdivision and refinable functions. (English) Zbl 1250.65027

Georgoulis, Emmanuil H. (ed.) et al., Approximation algorithms for complex systems. Proceedings of the 6th international conference on algorithms for approximation, Ambleside, UK, August 31st – September 4th, 2009. Berlin: Springer (ISBN 978-3-642-16875-8/hbk; 978-3-642-16876-5/ebook). Springer Proceedings in Mathematics 3, 275-292 (2011).
MSC:  65D17
PDFBibTeX XMLCite
Full Text: DOI

Complex curve singularities: a biased introduction. (English) Zbl 1124.14028

Brasselet, Jean-Paul (ed.) et al., Singularities in geometry and topology. Proceedings of the Trieste singularity summer school and workshop, ICTP, Trieste, Italy, August 15–September 3, 2005. Hackensack, NJ: World Scientific (ISBN 978-981-270-022-3/hbk). 825-887 (2007).
MSC:  14H20 14H50 14B05
PDFBibTeX XMLCite

The minimal number of generators of an invertible ideal. (English) Zbl 1118.13019

Brewer, James W. (ed.) et al., Multiplicative ideal theory in commutative algebra. A tribute to the work of Robert Gilmer. New York, NY: Springer (ISBN 978-0-387-24600-0/hbk). 349-367 (2006).
MSC:  13E15 13A15
PDFBibTeX XMLCite

Algebraic dependence of polynomials after O. Perron and some applications. (English) Zbl 1105.13024

Cojocaru, Svetlana (ed.) et al., Computational commutative and non-commutative algebraic geometry. Proceedings of the NATO Advanced Research Workshop, Chisinau, Republic of Moldova, June 6–11, 2004. Amsterdam: IOS Press (ISBN 1-58603-505-3/hbk). NATO Science Series III: Computer & Systems Sciences 196, 167-174 (2005).
PDFBibTeX XMLCite

Polynomial identities of Bezout type. (English) Zbl 1049.42025

Kopotun, Kirill (ed.) et al., Trends in approximation theory. Papers from the internatinal symposium in honor of the 60th birthday of Larry L. Schumaker, Nashville, TX, USA, May 17–20, 2000. Nashville, TX: Vanderbilt University Press (ISBN 0-8265-1379-4/hbk). Innovations in Applied Mathematics, 243-252 (2001).
MSC:  42C40
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field